# SDR DXTA200601805

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 6,939 hours, 5,974 cycles
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 152310078
- Part serial: 402547
- Condition: Leaking
- Location: Mlg
- Part time: 10,163 hours, 8,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION ON TAKEOFF, GEAR UNLOCK LIGHT (RED) AND HYD PRESS ON ILLUMINATED: PERFORMED K2 CHECKLIST, SPEEDBRAKE C/B + T/R C/B'S, NO CHANGE - GEAR C/B, GEAR UNLOCKED LIGHT WENT OUT, HYD PRESS ON STILL ILLUMINATED (GEAR EXTENDED, BOTH LIGHTS EXTINGUISHED). RETURNED TO FIELD. FOUND LT AND RT ACTUATORS LEAKING INTERNALLY. REMOVED AND REPLACED LT AND RT ACTUATORS IAW MM CH 32-31-04.  OPS AND LEAK CHECKS GOOD.  ADJUSTED CAMBER IAW MM CH 32-11-01 LT REMOVED P/N 1523100-7, S/N 402.  INSTALLED P/N 1523100-7, S/N 534 RT REMOVED P/N 1523100-8, S/N 547.  INSTALLED P/N 1523100-8, S/N 623.
